Irreducibility of the Tutte polynomial of an embedded graph

Ellis-Monaghan, J.A., Goodall, A.J., Moffatt, I. et al. (2 more authors) (2022) Irreducibility of the Tutte polynomial of an embedded graph. Algebraic Combinatorics, 5 (6). pp. 1337-1351. ISSN 2589-5486

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The authors. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: Bollobás–Riordan polynomial, delta-matroid, irreducible, ribbon graph, ribbon graph polynomial, separable, Tutte polynomial
Dates:
  • Published: 19 December 2022
  • Published (online): 19 December 2022
  • Accepted: 5 June 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Mar 2025 12:19
Last Modified: 14 Mar 2025 12:19
Status: Published
Publisher: Centre Mersenne/The Combinatorics Consortium
Identification Number: 10.5802/alco.252
Open Archives Initiative ID (OAI ID):

Export

Statistics